# SDR SWAA053500

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 6,358 hours, 3,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER OUT OF POSITION AT FWD END.  SECURED COVER PER MM.
